Contact: +91-9711224068
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
International Journal of Physics and Mathematics

Vol. 4, Issue 1, Part A (2022)

Some basic properties of completely monotonic functions

Author(s):

S Guo

Abstract:
In this article, we review some basic results on the class of completely monotonic functions. We also introduce the relationship among absolutely monotonic functions, completely monotonic sequences, and completely monotonic functions; and the compositions of completely monotonic functions and absolutely monotonic functions.

Pages: 18-20  |  434 Views  152 Downloads


International Journal of Physics and Mathematics
How to cite this article:
S Guo. Some basic properties of completely monotonic functions. Int. J. Phys. Math. 2022;4(1):18-20. DOI: 10.33545/26648636.2022.v4.i1a.39